# SDR ASAA11410498

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA L 2 INNER CHORD (NOP SILL) CORRODED FROM STA 947 TO 986.  REMOVED CORROSION MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REPLACED INNER CHORD AND REINSTALLED ATTACHING PARTS IAW B737 400 SRM 53 60 15, 51 40 05 & 51 40 02.
